# SDR 96ZZZX4946

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40510
- Make and model: Piper PA-23-250
- Aircraft serial: 277405241
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bushing
- Part number: 492052
- Condition: Cracked
- Location: Crossfeed Valve
- Part time: 5,214 hours
- Component: Scott, 4600
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CROSSFEED VALVE FITTING HAD NOT BEEN DISTURBED FOR AT LEAST 6 YEARS PRIOR TO A SUDDEN FAILURE WITH A BAD FUEL LEAK (ONTO STROBE POWER SUPPLY) DURING BOOST PUMP USE DURING LANDING.  COULD NOT OBTAIN REPLACEMENT FITTING FROM PIPER, HAD TO REPLACE ENTIRE CROSSFEED VALVE.
